Melanoma Research · 2013 · 81 citations · 3 references
MedicineDermatologyOncologyDermatopathologyImmunopathologyImmunotherapyAutoimmune DiseasesImmune-related Adverse EventsImmunopathology Of SkinImmunosuppressionImmunotherapy For Skin CancerMelanocytic TumorsCytotoxic T Lymphocyte Antigen 4Cytotoxic T-lymphocyte Antigen 4 (Ctla-4) PathwayCytotoxic T-lymphocyte-associated Protein 4 PathwayDermatologic Adverse EventsImmune-related Skin ToxicityMelanoma ImmunotherapyMetastatic Melanoma TreatmentNeutrophilic Infiltrates
Sweet's syndrome, a neutrophilic dermatosis, is a known paraneoplastic complication occurring with various malignancies. It has been infrequently reported in association with melanoma. Ipilimumab is an antibody against an inhibitory cytotoxic T-lymphocyte-associated antigen 4 receptor on T cells. It is associated with a range of immune-related toxicities. Sweet's syndrome in association with ipilimumab has been reported only briefly in the literature. However, neutrophilic infiltration has been seen in biopsies of patients with ipilimumab-associated enterocolitis. We report, in detail, the case of a woman with metastatic melanoma undergoing ipilimumab therapy. After the second cycle of immunotherapy, the patient presented with high-grade fever followed by a rash on her hands. No infectious etiology was elucidated after an extensive workup. Pathologic examination of the skin biopsy from the hands confirmed neutrophilic dermatosis. The patient was treated with systemic steroids achieving complete remission of the skin lesions. Physicians should be aware of Sweet's syndrome as a possible cutaneous side effect of ipilimumab therapy and be familiar with its management.
3
Leukocyte Colony-Stimulating Factors
Martin L. Johnson · Archives of Dermatology · 1994 · 95 citations
Medicine, Dermatology, Immunology +12